# SDR USAA2014090800017

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 45,360 hours, 16,792 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HOLDING SHORT OF RUNWAY, UTILIZED PARKING BRAKE, WITH PARKING BRAKE AT THE ON POSITION, NO PRESS WAS INDICATED & ACFT ROLLED FWD.  FLIGHT RETURNED TO THE GATE. CYCLED ANTI-SKID SWITCH.  SERVICED BRAKE ACCUMULATOR AS REQUIRED.  PERFORMED SATISFACTORY BITE TEST OF BSCU.  PARKING BRAKE OPERATIONS CHECK SATISFACTORY IAW AMM 12-14-32, 32-45-00 & 32-46-00.
